# SDR FDEA201005241622

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: F5218120420100
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER FWD CORNER EXTERNAL SKIN IS DENTED/ BENT.  MEASURED DEPTH OF DENT (D) D = 0.060.  MEASURED LOCATION OF MAX DEPTH OF DENT, ADJACENT TO STIFFENER EDGE (A) A = 0.2.  MAX ALLOWED DENT IS 2 PERCENT OF (A).  DENT IS OUT OF LIMITS IAW SRM 52-10-0, FIG 607.  CUTOUT DAMAGE AND REPAIRED WITH A DOUBLER AND FILLER IAW SRM 52-11-00, FIG 206.
